# SDR DALA2024051605268

- Difficulty date: May 14, 2024
- Submitted: May 16, 2024
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 74,866 hours, 29,952 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 947 S25l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0344100) DENT ON FUSELAGE SKIN BELOW WASTE TANK SERVICE PANEL AT APPROX STA 847+4", 3.5" BELOW STR 25L. C/W ER/A 617768-14 REV ORIGINAL SECTION I.
